Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Delayed periods, urine pregnancy test negative

sir, Married on Feb 2012,Age - 32,this month i got 8 days late of pregnancy may i know the reason,i thought i will get pregnant, but 8 th day ( morning) i checked urine test it is negative,now i got menses also on the 8 th day evening, may i know the reason for delayed menses,Before marriage i never got delayed menses,
Asked On : Sat, 26 May 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
there are many reasons for menstrual irregularities like,
- presence of poly cystic ovarian syndrome: characterized by irregular periods, anovulation etc.
-increased stress and strain: can lead to hormonal changes affecting hypothalamo-pitutary axis leading to irregular periods.
-change in nutritional status leading to anemia etc.
-usage of contraceptive pills recently can also affect menstrual cycle.
now you wait for next month periods if same irregularity gets repeated visit local gynecologist and get examined.
take care.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor